my mother is experiencing leg pain and coughing after using it for a month. i feel these new symptoms are related to the advent of starting on advair. i just now put the two together.
20 Apr 2011
I use Advair and don't have any problems with it, I use it to control my asthma. I would type in advair into the search engine, then go to side effects. If that doesn't work call her pharmacist, they will answer your questions much faster than the doc. I hope this helps, Sweetpea
- Advair Diskus Information for Consumers
- Advair Diskus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advair Diskus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can anyone give me feedback on how their child has reacted to taking Advair? Thanks a Concerned mom
3 answers • 21 Oct 2009
2 answers • 26 Dec 2010
2 answers • 15 Jun 2011
Have used Advair Diskus for 7+yrs. Could the suddenly increased arthritis-like pain in joints,bones?
... & muscles be due to the steroid effects of Advair? Just suspended Advair 9-days ago (per my Dr.) & have had immediate relief, but now I ...
2 answers • 28 Feb 2012